# SDR 2006UALA01568

- Difficulty date: August 10, 2006
- Submitted: August 15, 2006
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 57,912 hours, 9,372 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS INOP AT SEATS 18AB-27AB.  REPLACED EEL POWER FEEDER CABLE, OPS CK OK.
